# SDR WTAA950074

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - CREW REPORTED BIRD STRIKE TO AIRCRAFT. MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AIRCRAFT.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
